# SDR AALA201610199018

- Difficulty date: October 18, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 62,255 hours, 23,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 520
- Condition: No Test
- Location: Emergency Lights
- Part time: 79,860 hours, 33,321 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST. REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AMM 33-50-00.
